JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOLVABILITY OF GENERALIZED NONLINEAR VARIATIONAL-LIKE INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOLVABILITY OF GENERALIZED NONLINEAR VARIATIONAL-LIKE INEQUALITIES
Zhang, Lili; Liu, Zeqing; Kang, Shin-Min;
  PDF(new window)
 Abstract
In this paper, we introduce and study a new class of generalized nonlinear variational-like inequalities. By employing the auxiliary principle technique we suggest an iterative algorithm to compute approximate solutions of the generalized nonlinear variational-like inequalities. We discuss the convergence of the iterative sequences generated by the algorithm in Banach spaces and prove the existence of solutions and convergence of the algorithm for the generalized nonlinear variational-like inequalities in Hilbert spaces, respectively. Our results extend, improve and unify several known results due to Ding, Liu et al, and Zeng, and others.
 Keywords
generalized nonlinear variational-like inequality;auxiliary principle technique;fixed points;algorithms;reflexive Banach space;Hilbert space;
 Language
English
 Cited by
1.
ON GENERALIZED NONLINEAR QUASI-VARIATIONAL-LIKE INCLUSIONS DEALING WITH (h,η)-PROXIMAL MAPPING,;;;;

대한수학회지, 2008. vol.45. 5, pp.1323-1339 crossref(new window)
 References
1.
Q. H. Ansari and J. C. Yao, Iterative schemes for solving mixed variational-like inequalities, J. Optim. Theory Appl. 108 (2001), no. 3, 527-541 crossref(new window)

2.
M. S. R. Chowdhury and K. K. Tan, Generalized variational inequalities for quasimonotone operators and applications, Bull. Polish Acad. Sci. Math. 45 (1997), no. 1, 25-54

3.
X. P. Ding, General algorithm of solutions for nonlinear variational inequalities in Banach space, Comput. Math. Appl. 34 (1997), no. 9, 131-137 crossref(new window)

4.
X. P. Ding, Generalized quasi-variational-like inclusions with nonconvex functionals, Appl. Math. Comput. 122 (2001), no. 3, 267-282 crossref(new window)

5.
X. P. Ding, Existence and algorithm of solutions for nonlinear mixed variational-like inequalities in Banach spaces, J. Comput. Appl. Math. 157 (2003), no. 2, 419-434 crossref(new window)

6.
X. P. Ding and E. Tarafdar, Existence and uniqueness of solutions for a general nonlinear variational inequality, Appl. Math. Lett. 8 (1995), no. 1, 31-36 crossref(new window)

7.
X. P. Ding and J. C. Yao, Existence and algorithm of solutions for mixed quasivariational-like inclusions in Banach spaces, Comput. Math. Appl. 49 (2005), no. 5-6, 857-869 crossref(new window)

8.
R. Glowinski, J. Lions, and R. Tremolieres, Numerical Analysis of variational inequalities, North-Holland, Amsterdam, 1987

9.
Z. Liu, Z. An, S. M. Kang, and J. S. Ume, Convergence and stability of the three-step iterative schemes for a class of general quasivariational-like inequalities, Int. J. Math. Math. Sci. 70 (2004), no. 69-72, 3849-3857

10.
Z. Liu, J. H. Sun, S. H. Shim, and S. M. Kang, On solvability of general nonlinear variational-like inequalities in reflexive Banach spaces, Int. J. Math. Math. Sci. (2005), no. 9, 1415-1420 crossref(new window)

11.
Z. Liu, J. S. Ume, and S. M. Kang, Generalized nonlinear variational-like inequalities in reflexive Banach spaces, J. Optim. Theory Appl. 126 (2005), no. 1, 157-174 crossref(new window)

12.
A. H. Siddiqi and Q. H. Ansani, An algorithm for a class of quasivariational inequalities, J. Math. Anal. Appl. 145 (1990), no. 2, 413-418 crossref(new window)

13.
Q. H. Wu, Y. Hao, Z. Liu, and S. M. Kang, Sensitivity analysis of solutions for parametric general quasivariational-like inequalities, Int. J. Pure Appl. Math. 21 (2005), no. 1, 121-130

14.
L. C. Zeng, Iterative algorithm for finding approximate solutions of a class of mixed variational-like inequalities, Acta Math. Appl. Sin. Engl. Ser. 20 (2004), no. 3, 477-486 crossref(new window)